RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1973, Volume 15, Number 3, Pages 375–381 (Mi tmf3677)  

This article is cited in 3 scientific papers (total in 3 papers)

Asymptotic expansions of generalized functions. II

Yu. A. Brychkov


Abstract: Asymptotic expansions are obtained for certain classes of generalized functions of the form $f(x)e^{ixt}$, $t\to\pm\infty$ where $f(x)$ has an even number of pole or branch-point type singularities. Examples are given of application to the calculation of the asymptotic behavior of Fourier integrals.

Full text: PDF file (648 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1973, 15:3, 590–594

Bibliographic databases:

Received: 12.04.1972

Citation: Yu. A. Brychkov, “Asymptotic expansions of generalized functions. II”, TMF, 15:3 (1973), 375–381; Theoret. and Math. Phys., 15:3 (1973), 590–594

Citation in format AMSBIB
\Bibitem{Bry73}
\by Yu.~A.~Brychkov
\paper Asymptotic expansions of generalized functions.~II
\jour TMF
\yr 1973
\vol 15
\issue 3
\pages 375--381
\mathnet{http://mi.mathnet.ru/tmf3677}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=477767}
\zmath{https://zbmath.org/?q=an:0273.41027}
\transl
\jour Theoret. and Math. Phys.
\yr 1973
\vol 15
\issue 3
\pages 590--594
\crossref{https://doi.org/10.1007/BF01094566}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3677
  • http://mi.mathnet.ru/eng/tmf/v15/i3/p375

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. Yu. A. Brychkov, “Asymptotic expansions of generalized functions. III”, Theoret. and Math. Phys., 23:2 (1975), 445–450  mathnet  crossref  mathscinet  zmath
    2. V. A. Smirnov, “Asymptotic expansions of generalized functions with singularities on the light cone”, Theoret. and Math. Phys., 29:3 (1976), 1108–1115  mathnet  crossref  mathscinet  zmath
    3. V. A. Smirnov, “Connection between the asymptotic behavior of electromagnetic form factors and the singularities of their Fourier transforms”, Theoret. and Math. Phys., 35:2 (1978), 455–458  mathnet  crossref
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:254
    Full text:79
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019